# SDR DALA2024062606526

- Difficulty date: June 24, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 71,679 hours, 23,442 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS: 4L. CORRECTIVE ACTION: ADJUST 4L PASSENGER DOOR LINING COVER AND OPER CHK OF GIRT BAR MECHANISM IS OK IAW B747 AMM 52-11. (0411307)
